# SDR MASA200601933

- Difficulty date: July 23, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 7,280 hours, 4,549 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: Illuminated
- Location: Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IB FLT SPOILERS AND IB FLT SPOILERON CAUTION MESSAGES.  MX RESET THE SYSTEM.
